1887

oa South African Medical Journal - The aetiology of onyalai*

 

Abstract

* Received March 13, 1944. Two cases of onyalai are descriptionbed in which the symptoms of the condition developed soon after taking native medicine. From one of these patient three native medicines were obtained. It was shown that one of these medicines contained a haemorrhagic principle. It appear likely, therefore, that some cases of onyalai are caused by the administration of these native medicines. The nature of the haemorrhagic factor is at present being investigated. It may be concluded that onyalai is a form of purpura caused by this poison.

Loading

Article metrics loading...

/content/m_samj/18/15/AJA20785135_20537
1920-08-01
2016-12-08
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error